# SDR SWIA200514614

- Difficulty date: February 20, 2005
- Submitted: February 23, 2005
- Operation: Air carrier
- Aircraft: N720SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7297
- Aircraft time: 14,454 hours, 12,600 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL3536
- Condition: Malfunctioned
- Location: Flt Spoilers
- Part time: 8,895 hours, 6,908 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

SPOILERONS FAULT MESSAGE ON TAXI OUT.  REMOVED AND REPLACED LEFT SPOILERON OUTBOARD PCU IAW AMM 27-62-01.  OPERATIONAL CHECK IAW AMM 27-64-00 GOOD.
